Judicious partitions of hypergraphs
We prove the asymptotically best possible result that, for every integer k ≥ 2, every 3-uniform graph with m edges has a vertex-partition into k sets such that each set contains at most (1 + o(1)) m/k3 edges. We also consider related problems and conjecture a more general result. © 1997 Academic Press.
Journal of Combinatorial Theory. Series A
Bollobás, B., & Scott, A. (1997). Judicious partitions of hypergraphs. Journal of Combinatorial Theory. Series A, 78 (1), 15-31. https://doi.org/10.1006/jcta.1996.2744